Feb 20, 2011
how can i decrease the levels of elevated esr about75mm/hour thorugh veg diet?
Response from Dr. Holodniy
You don't indicate anything about your HIV infection status, CD4 count or whether you are on HIV meds. The sedimentation rate is elevated because of some underlying inflammatory condition, which could be an infection, cancer or other medical condition. The first thing is determine the cause of the elevation and then determine what needs to be done after that.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bronchitis After Sucking Penis Worried I Have HIV
- Fever After Condom Broke Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Stinging Pain After Foreplay Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Tingling Lips After Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.